# SDR DALA2025070805163

- Difficulty date: July 7, 2025
- Submitted: July 8, 2025
- Operation: Air carrier
- Aircraft: N322NB
- Make and model: Airbus A319-114
- Aircraft serial: 1434
- Aircraft time: 64,975 hours, 33,926 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Retainer
- Condition: Cracked
- Location: Zone 900
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3122 DURING INSPECTION OF AFT GALLEY G5 FOUND IN COMPARTMENT 510F O/B TROLLEY RETAINER BLOCK HAS CRACK 3/8" LONG. CORRECTIVE ACTION: COMPLIED WITH ER/A 627623-4. (7732415).
